Frank W. Newell, MD
This content is PDF only. Please click on the PDF icon to access.
To the Editor: The recently published letter by Mieczkowski and Holahan (1) does not provide evidence of any lovastatin-related changes in the eye. There is no evidence to suggest any ocular abnormality, other than a reduction in the power of the lens used to correct myopic astigmatism. The authors state that 5 weeks after initiation of lovastatin therapy the patient's eyes were examined. The eyes were examined 6 months earlier, but the authors do not state whether both examinations were done by the same examiner; whether the examination included dilation of the pupils; whether the refractive changes occurred in both
Newell FW. Lovastatin and Visual Changes. Ann Intern Med. 1989;110:944. doi: https://doi.org/10.7326/0003-4819-110-11-944
Download citation file:
Published: Ann Intern Med. 1989;110(11):944.
Copyright © 2019 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use